# SDR QXEA200600757

- Difficulty date: March 11, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, NOSE LANDING GEAR TRAILING ARM FORWARD SURFACE BELOW PIVOT SCRAPED 5" LONG.  REPAIRED IAW HORIZON AIR EA 2-32-104 AND CMM 32-20-01.
